# SDR 97ZZZX2618

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5187B
- Make and model: Cessna 208B
- Aircraft serial: 208B0270
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2611201
- Condition: Corroded
- Location: Belly Skin
- Part time: 3,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, CORROSION WAS FOUND ON LONGERONS BETWEEN FS 188.70 AND FS 214.40 AND ON THE BELLY SKIN FLANGE WHERE THE NUTPLATES ARE INSTALLED FOR THE MLG FORWARD STRAPS TO BOLT ONTO.  THIS ACFT CAME FROM A SALT WATER CLIMATE.  WATER RUNS INTO WING ATTACH AREA DOWN TO FUEL RESERVOIR TANK AREA.  THE TANK AREA IS SEALED.  CESSNA DID HAVE A DRAIN IN THE BAY JUST OUTBOARD OF THE AREA OF CORROSION, HOWEVER, DRAIN WAS PLUGGED UP WHEN POD INSTALLED WHICH GAVE NO MEANS TO DRAIN THIS AREA.  CESSNA HAS BEEN CONTACTED FOR A SOLUTION.
